Algebraic & Geometric Topology

Encoding equivariant commutativity via operads

Javier J Gutiérrez and David White

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a conjecture of Blumberg and Hill regarding the existence of N –operads associated to given sequences = ( n ) n of families of subgroups of G × Σ n . For every such sequence, we construct a model structure on the category of G –operads, and we use these model structures to define E –operads, generalizing the notion of an N –operad, and to prove the Blumberg–Hill conjecture. We then explore questions of admissibility, rectification, and preservation under left Bousfield localization for these E –operads, obtaining some new results as well for N –operads.

Article information

Source
Algebr. Geom. Topol., Volume 18, Number 5 (2018), 2919-2962.

Dates
Received: 7 July 2017
Revised: 28 February 2018
Accepted: 20 March 2018
First available in Project Euclid: 30 August 2018

Permanent link to this document
https://projecteuclid.org/euclid.agt/1535594427

Digital Object Identifier
doi:10.2140/agt.2018.18.2919

Mathematical Reviews number (MathSciNet)
MR3848404

Zentralblatt MATH identifier
06935825

Subjects
Primary: 55P42: Stable homotopy theory, spectra 55P48: Loop space machines, operads [See also 18D50] 55P60: Localization and completion 55P91: Equivariant homotopy theory [See also 19L47] 55U35: Abstract and axiomatic homotopy theory

Keywords
model category homotopy category equivariant homotopy theory equivariant spectra operads

Citation

Gutiérrez, Javier J; White, David. Encoding equivariant commutativity via operads. Algebr. Geom. Topol. 18 (2018), no. 5, 2919--2962. doi:10.2140/agt.2018.18.2919. https://projecteuclid.org/euclid.agt/1535594427


Export citation

References

  • M Ando, A J Blumberg, D Gepner, M J Hopkins, C Rezk, Units of ring spectra, orientations and Thom spectra via rigid infinite loop space theory, J. Topol. 7 (2014) 1077–1117
  • M Batanin, D White, Bousfield localization and Eilenberg–Moore categories, preprint (2016)
  • C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805–831
  • C Berger, I Moerdijk, On the derived category of an algebra over an operad, Georgian Math. J. 16 (2009) 13–28
  • A J Blumberg, M A Hill, Operadic multiplications in equivariant spectra, norms, and transfers, Adv. Math. 285 (2015) 658–708
  • P Bonventre, L A Pereira, Genuine equivariant operads, preprint (2017)
  • C Casacuberta, J J Gutiérrez, I Moerdijk, R M Vogt, Localization of algebras over coloured operads, Proc. Lond. Math. Soc. 101 (2010) 105–136
  • G Cortiñas, E Ellis, Isomorphism conjectures with proper coefficients, J. Pure Appl. Algebra 218 (2014) 1224–1263
  • H Fausk, Equivariant homotopy theory for pro-spectra, Geom. Topol. 12 (2008) 103–176
  • B Fresse, Modules over operads and functors, Lecture Notes in Math. 1967, Springer (2009)
  • P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from “Structured ring spectra” (A Baker, B Richter, editors), London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151–200
  • J J Gutiérrez, Transfer of algebras over operads along Quillen adjunctions, J. Lond. Math. Soc. 86 (2012) 607–625
  • M A Hill, M J Hopkins, Equivariant symmetric monoidal structures, preprint (2016)
  • M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1–262
  • P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, Amer. Math. Soc., Providence, RI (2003)
  • M Hovey, Model categories, Mathematical Surveys and Monographs 63, Amer. Math. Soc., Providence, RI (1999)
  • M Hovey, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001) 63–127
  • M Hovey, D White, An alternative approach to equivariant stable homotopy theory, preprint (2013)
  • S Illman, The equivariant triangulation theorem for actions of compact Lie groups, Math. Ann. 262 (1983) 487–501
  • L G Lewis, Jr, J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Math. 1213, Springer (1986)
  • W Lück, Survey on classifying spaces for families of subgroups, from “Infinite groups: geometric, combinatorial and dynamical aspects” (L Bartholdi, T Ceccherini-Silberstein, T Smirnova-Nagnibeda, A Zuk, editors), Progr. Math. 248, Birkhäuser (2005) 269–322
  • W Lück, B Uribe, Equivariant principal bundles and their classifying spaces, Algebr. Geom. Topol. 14 (2014) 1925–1995
  • M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 755, Amer. Math. Soc., Providence, RI (2002)
  • M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441–512
  • J P May, Definitions: operads, algebras and modules, from “Operads: proceedings of renaissance conferences” (J-L Loday, J D Stasheff, A A Voronov, editors), Contemp. Math. 202, Amer. Math. Soc., Providence, RI (1997) 1–7
  • J E McClure, $E_\infty$–ring structures for Tate spectra, Proc. Amer. Math. Soc. 124 (1996) 1917–1922
  • R J Piacenza, Homotopy theory of diagrams and CW–complexes over a category, Canad. J. Math. 43 (1991) 814–824
  • D G Quillen, Homotopical algebra, Lecture Notes in Math. 43, Springer (1967)
  • C W Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, Massachusetts Institute of Technology (1996) Available at \setbox0\makeatletter\@url https://tinyurl.com/Rezkthesis {\unhbox0
  • J Rubin, On the realization problem for $N_\infty$ operads, preprint (2017)
  • P Salvatore, N Wahl, Framed discs operads and Batalin–Vilkovisky algebras, Q. J. Math. 54 (2003) 213–231
  • S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491–511
  • M Spitzweck, Operads, algebras and modules in model categories and motives, PhD thesis, University of Bonn (2001) Available at \setbox0\makeatletter\@url http://hss.ulb.uni-bonn.de/2001/0241/0241.pdf {\unhbox0
  • M Stephan, On equivariant homotopy theory for model categories, Homology Homotopy Appl. 18 (2016) 183–208
  • D White, Monoidal Bousfield localizations and algebras over operads, preprint (2014)
  • D White, Model structures on commutative monoids in general model categories, J. Pure Appl. Algebra 221 (2017) 3124–3168
  • D White, D Yau, Homotopical adjoint lifting theorem, preprint (2016)
  • D White, D Yau, Bousfield localization and algebras over colored operads, Appl. Categ. Structures 26 (2018) 153–203